# SDR DALA2024043004811

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 93,291 hours, 16,828 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 R/A 617444-14 - DURING ABS-KU DEMODIFICATION, ANTENNA AND LRU MOUNTING STRUCTURE PER WORK CARD 2330-01335-21D, THE FRAME WEB AT BS 654A, BETWEEN S-1L AND S-2L. CORRECTIVE ACTION: ER/A 617444-14 MUST BE REVISED TO ALLOW CONTINUED SERVICE BEYOND 12 MONTHS FROM TIME OF REPAIR. ASSOCIATED ER/A 00-617444 ADDED FOR AC 1803 (0318336)
